# SDR UALA2012012500531

- Difficulty date: January 25, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 63,212 hours, 11,250 cycles
- Engine: Pwa PW4077
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Heat Shield
- Condition: Worn
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG PYLON, AFT FAIRING'S NR 2, 3, 4, 5 SEAL EDGE'S WORN.  REMOVED NR 2, 3, 4, 5 HEAT SHIELD SEGMENTS ON NR 1 ENG.  INSTALLED SERVICABLE HEAT SHIELD SEGMENTS NR 2, 3, 4, 5 ON NR 1 PYLON REF MM, STILL NEEDS SEALANT.  NR 1 HEATSHIELD SEGMENT ALSO INSTALLED AT SAMETIME AS 2, 3, 4 AND 5.
